# SDR SWAA2022113068287

- Difficulty date: November 6, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK  RBL 13.80, BS 747 AFT CARGO BAY.    REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-3, REPAIR 3.
